兰州交通大学学报
 Home |  About Journal |  Editorial Board |   |  Instruction |  Subscriptions |  Advertisement |  Contacts Us |  Messages | 中文
JOURNAL OF LANZHOU JIAOTONG UNIVERSITY  2017, Vol. 36 Issue (2): 63-67    DOI: 10.3969/j.issn.1001-4373.2017.02.013
Current Issue | Archive | Adv Search |
Game Research on Selection and Competition for Franchisees Based On Dimensionless
YI Ya-ping,CHEN Jing-rong,ZHENG Rong-ji
School of Mathematics and Physics,Lanzhoujiaotong University,Lanzhou730030,China
版权所有 © 2011 《JOURNAL OF LANZHOU JIAOTONG UNIVERSITY》编辑部
技术支持 北京玛格泰克科技发展有限公司